Higher-order asymptotics in finance
Version of Record online: 18 OCT 2012
Copyright © 2012 Wiley Periodicals, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 4, Issue 6, pages 571–587, November/December 2012
How to Cite
Chan, N. H. and Yam, S. C. P. (2012), Higher-order asymptotics in finance. WIREs Comp Stat, 4: 571–587. doi: 10.1002/wics.1234
- Issue online: 18 OCT 2012
- Version of Record online: 18 OCT 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!